# SDR YENA201802130091

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 40,991 hours, 14,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 062571
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,991 hours, 14,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.   R & R THE EMERGENCY LIGHT BATTERIES 12WL AND 13WL IAW AMM 33-51-38.  SYSTEM OPS CHECKED GOOD.
